MathSciNet Relay Station
MathSciNet bibliographic data
MR1911247 58J52 (19L64 58J90)
Bouwknegt, Peter; Carey, Alan L.; Mathai, Varghese; Murray, Michael K.; Stevenson, Danny Twisted $K$-theory and $K$-theory of bundle gerbes. Comm. Math. Phys. 228 (2002), no. 1, 17–45.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement